# SDR F3LA200400083

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACK ON BULKHEAD AT BS 178 AT IB SIDE OF LBL 5.7 VERTICAL CORD AND ABOVE WL 207.  REMOVED DAMAGE FROM BULKHEAD AT BS 178 AT IB SIDE OF LBL 5.7.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-10-08.
